ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2021): 1.024
Limits in the category Seg of Segal topological algebras; pp. 203–211
PDF | 10.3176/proc.2022.2.07

Author
Mart Abel
Abstract

In this paper we find several sufficient conditions for a family of Segal topological algebras to have a limit in the category Seg of Segal topological algebras.

 

References

1. Abel M. About products in the category S (B) of Segal topological algebras. In Proceedings of the 2018 International Conference on Topological Algebras and Their Applications (ICTAA), Tallinn, Estonia, January 25–28, 2018. Eesti Matemaatika Selts, 2018, 7, 25–32. 

2. Abel M. About some categories of Segal topological algebras. Poincare J. Anal. Appl., 2019, 2019(1), 1–14.
https://doi.org/10.46753/pjaa.2019.v06i01.001

3. Abel M. About the limits of inverse systems in the category S (B) of Segal topological algebras. Proc. Estonian Acad. Sci., 2020, 69(1), 1–10. 
https://doi.org/10.3176/proc.2020.1.01

Back to Issue